Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 8, NWS State College, PA

May 15, 2014Tioga County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 15, 2014, 7:32 PM EDT for Tioga County, Pennsylvania. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2014, 7:32 PM EDT (23:32 UTC)
Expired
May 15, 2014, 8:15 PM EDT
In force
43 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Tioga County, PA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

582 
WUUS51 KCTP 152332
SVRCTP
PAC117-160015-
/O.NEW.KCTP.SV.W.0008.140515T2332Z-140516T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
732 PM EDT THU MAY 15 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 815 PM EDT

* AT 731 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
  STORM WAS LOCATED NEAR ARNOT...AND MOVING NORTH AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANSFIELD...BLOSSBURG...LAWRENCEVILLE...COVINGTON...MILLERTON...
  TIOGA...LAWERENCEVILLE...ROSEVILLE...TIOGA JUNCTION AND MANSFIELD
  UNIVERSITY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 ROUTE 6 BETWEEN EAST OF WELLSBORO AND EAST OF MANSFIELD.
 ROUTE 15 BETWEEN BLOSSBURG AND LAWRENCEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS THE CAPABILITY OF MAKING WIND GUSTS HIGHER THAN 70 
MPH. THESE SPEEDS CAN DO DAMAGE WHICH LOOKS LIKE WEAK TORNADO DAMAGE.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

LAT...LON 4199 7692 4185 7691 4168 7702 4167 7705
      4173 7725 4174 7726 4200 7714 4200 7693
TIME...MOT...LOC 2331Z 202DEG 35KT 4170 7715 

$$

DANGELO
3 follow-up statements
459 
WWUS51 KCTP 152338
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
738 PM EDT THU MAY 15 2014

PAC117-160015-
/O.CON.KCTP.SV.W.0008.000000T0000Z-140516T0015Z/
TIOGA PA-
738 PM EDT THU MAY 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN TIOGA COUNTY...

AT 737 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS 
LOCATED NEAR MANSFIELD...MOVING NORTH AT 50 MPH. WINDS OF THIS SPEED 
CAN PRODUCE DAMAGE THAT IS ON PAR WITH A WEAK TORNADO.

VERY HEAVY RAIN IS ALSO EXPECTED FOR THE NEXT HOUR AND WILL PROBABLY 
CREATE MINOR FLOODING ALONG SMALL CREEKS AND STREAMS.

LOCATIONS IMPACTED INCLUDE... 
MANSFIELD...LAWRENCEVILLE...COVINGTON...MILLERTON...TIOGA... 
LAWERENCEVILLE...ROSEVILLE...TIOGA JUNCTION AND MANSFIELD UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS. 

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT 
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4199 7692 4185 7691 4171 7705 4176 7720
      4200 7714 4200 7693
TIME...MOT...LOC 2337Z 201DEG 42KT 4185 7708 

$$

DANGELO
400 
WWUS51 KCTP 152354
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
754 PM EDT THU MAY 15 2014

PAC117-160015-
/O.CON.KCTP.SV.W.0008.000000T0000Z-140516T0015Z/
TIOGA PA-
754 PM EDT THU MAY 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN TIOGA COUNTY...

AT 754 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MILLERTON...MOVING NORTH AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...MILLERTON...LAWERENCEVILLE AND TIOGA JUNCTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS 
WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4199 7692 4187 7702 4193 7714 4200 7714
      4200 7693
TIME...MOT...LOC 2354Z 202DEG 35KT 4201 7700 

$$

DANGELO
669 
WWUS51 KCTP 160001
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 PM EDT THU MAY 15 2014

PAC117-160010-
/O.CAN.KCTP.SV.W.0008.000000T0000Z-140516T0015Z/
TIOGA PA-
801 PM EDT THU MAY 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TIOGA COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO NEW YORK AND 
WEAKENED AS IT DID SO. THEREFORE THE WARNING HAS BEEN CANCELLED. 
HOWEVER GUSTY WINDS ARE STILL POSSIBLE ACROSS CENTRAL TIOGA COUNTY.

LAT...LON 4199 7692 4187 7702 4193 7714 4200 7714
      4200 7693
TIME...MOT...LOC 2358Z 202DEG 35KT 4207 7697 

$$

DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:12 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 15, 6:12 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
612 PM EDT THU MAY 15 2014

.SYNOPSIS...
WARM AND HUMID AIR OVERHEAD WILL SLOWLY BE PUSHED TO THE EAST BY
A COLD FRONT MOVING THROUGH THE STATE TONIGHT AND FRIDAY. THIS
WILL LEAD TO WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WITH
PERIODS OF HEAVY RAIN. FLASH FLOOD WATCHES HAVE BEEN ISSUED TO
HIGHLIGHT THE POTENTIAL FOR THE HEAVY RAIN TO CREATE FLOODING.
COOLER AND DRIER WEATHER IS IN STORE FRIDAY NIGHT THROUGH THE
UPCOMING WEEKEND...FOLLOWED BY WARMER AND MORE HUMID CONDITIONS
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
PINPOINT AND FAST-MOVING SHOWERS HAVE POPPED UP IN THE SE AS
EXPECTED...BUT STABILITY TOO HIGH FOR THEM TO GROW VERY MUCH AT
THIS POINT. WITH ONLY THIN SPOTS IN THE OVERCAST AND UPPER SUPPORT
A LITTLE TOO FAR TO THE EAST...THESE WILL PROBABLY NOT GET MUCH
STRONGER. THE STEADIER RAIN/SHOWERS OVER THE WRN CO.S IS INCHING
TO THE EAST AND IS BEING CAUGHT BY THE REAL WIND SHIFT HITTING THE
OH/PA BORDER AT 3 PM. THE UPPER TROUGH IS NOT ADVANCING VERY
QUICKLY EITHER...MEANING IT WILL MOST LIKELY SLOW THE PROGRESS OF
THE RAIN BAND QUITE A BIT AS IT MOVES THROUGH THE AREA. UPSLOPE
AND HIGH PWATS MEAN THAT THE SRN AND CENTRAL MTS WILL LIKELY GET
THE HEAVIEST OF THE RAIN. ALL THIS IS UNCHANGED FROM THE FORECASTS
MADE OVER THE LAST WEEK. TEMPS DROP A LITTLE AS THE RAIN STARTS
BUT THE WET-BULB HELPS TO KEEP US FAIRLY STEADY UNDER THE RAIN FOR
THE NIGHT. GUSTY SRLY WINDS WILL LIGHTEN JUST A BIT OVERNIGHT IN
THE VALLEYS. SEE HYDRO SECTION FOR MORE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
EXTREMELY SLOW BUT STEADY PROGRESS OF THE RAIN AND FRONT WILL
GRADUALLY BRING AN END TO THE RAIN IN THE WEST AROUND SUNRISE OR
SHORTLY AFTERWARD. THE BACK EDGE SHOULD INTO THE CENTRAL MTS BY
NOON AND EXIT THE E/NE IN THE MIDDLE OF THE AFTERNOON. CLEARING
IS EXPECTED AFTER THE FRONT FOR AT LEAST A FEW HOURS IN THE WEST.
BUT THERE SHOULD BE LOW CLOUDS RETURNING TO THE NW BY THE END OF
THE AFTERNOON AS THE COLDER CYCLONIC FLOW UNDER THE UPPER TROUGH
BRINGS THEM IN. TEMPS MAY HOLD STEADY UNDER THE RAIN IN THE EAST
FOR MUCH OF THE DAY. DAYTIME TEMP RISES EXPECTED TO BE HIGHER IN
THE WEST WITH THAT CLEARING. STILL...TEMPS WON/T RISE MUCH AND
WILL BE 10F BELOW NORMALS. SEE HYDRO FOR MORE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AMPLIFIED UPPER TROF CENTERED OVER THE GREAT LAKES AND EXTENDING
SWD TO THE GOMEX WILL MOVE EAST AND WEAKEN DURING THE LONG TERM
PERIOD AS A UPPER HIGH CENTER IS FORECAST TO DEVELOP OVER THE TX
GULF COAST.

ASSOCIATED SFC FRONT SHOULD BE MOVING EAST OF THE STATE NEAR THE
STAR OF THE PERIOD FRIDAY NIGHT...WITH COOLER AIR MOVING IN WITH
THE APPROACH OF THE UPPER TROF AXIS INTO SATURDAY. OVERALL
GUIDANCE SHOWS GOOD DRYING SO POST FRONTAL SHOWERS APPEARS
LIMITED. TEMPERATURES OVER THE WEEKEND WILL BE NOTICEABLE COOLER
     5 TO 10 DEGREES BELOW SEASONAL NORMAL AFTER A TASTER OF SUMMER
EARLY THIS WEEK.

RISING HEIGHTS AND SFC HIGH PRESSURE SETTLING ACROSS THE
NORTHEAST/MID ATLC SHOULD LEAD TO DRY CONDS AND SLOWLY MODERATING
TEMPS FOR EARLY IN THE WEEK. A SIGNIFICANT WAVE IN THE FLOW AROUND
THE TX UPPER HIGH LOOKS TO BRING A SFC LOW/FRONTAL SYSTEM INTO THE
OHIO VALLEY NEXT THURSDAY INTO FRIDAY.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
DETERIORATING FLYING CONDS THIS EVENING AS COLD FRONT AND ASSOC
RAIN OVERSPREADS THE AREA. ENOUGH INSTABILITY IS PRESENT FOR THE
POTENTIAL OF A GUSTY TSRA FROM KIPT SOUTHWARD THRU KMDT/KLNS THIS
EVENING. OTHERWISE...THE MAIN CONCERN WILL BE FALLING CIGS/VSBYS
IN DEVELOPING RAIN. WIDESPREAD IFR/LIFR IS EXPECTED AFTER 00Z AT
KBFD AND KJST...AS WIND SHIFTS TO THE WEST...FORCING LOW LVL
MOISTURE OVER THE HIGHER TERRAIN. ARRIVAL OF DRIER AIR BEHIND FRONTAL
BOUNDARY WILL LIKELY BRING IMPROVING FLYING CONDS FROM KUNV
WESTWARD LATE TONIGHT. HOWEVER...AN AREA OF LOW PRESSURE FORMING
ON THE FRONT WILL PROLONG THE RAIN AND LOW CIGS/VSBYS ACROSS
EASTERN PA UNTIL AROUND MIDDAY FRIDAY.

GUSTY S TO SE WINDS WILL PRECEDE THE FRONT THIS EVENING...THEN
EXPECT AN ABRUPT WSHIFT TO THE WEST WITH FROPA...WHICH SHOULD
OCCUR ARND 00Z AT KBFD/KJST...ARND 03Z AT KUNV/KAOO...THEN NOT
UNTIL AROUND 16Z FROM KIPT SOUTH THROUGH KMDT/KLNS.

.OUTLOOK...
SAT-SUN...MAINLY VFR. MVFR CIGS POSS IN ISOLD SHOWERS MAINLY
NORTHWEST.
MON-TUE...MAINLY VFR.

&&

.HYDROLOGY...
THE MAIN POTENTIAL FOR FLOODING WILL BE DURING THE EVENING AND
MUCH OF THE NIGHT IN THE WEST...WHERE THE FFG IS LOWEST ON THE
WHOLE. THE STEADY BUT SLOW PROGRESS OF THE HEAVIEST RAIN BAND WILL
THEN BRING THE THREAT OF FLOODING TO THE CENTRAL COS LATE THIS
EVENING AND INTO THE EAST AFTER MIDNIGHT. THE HIGH PWATS...GOOD
SFC CONVERGENCE AND CELL MOTIONS TO THE NORTH WHILE PROPOGATION OF
MASS FEATURES IS TO THE EAST WILL ALL LEAD TO A WIDESPREAD 1.5 TO
2.5 INCHES OF RAIN. THIS WILL CAUSE AT LEAST MINOR FLOODING AND
URBAN PONDING PROBLEMS. THERE IS A THREAT FOR SOME LARGER STREAMS
AND SMALLER RIVERS - MAINLY IN THE WEST - TO EVENTUALLY EXCEED
BANKFULL.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR PAZ028-037-041-
042-046-049>053-056>059-063>066.
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR PAZ004>006-
010>012-017>019-024>027-033>036-045.

&&

SYNOPSIS...DANGELO/DEVOIR
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...GARTNER/MARTIN
AVIATION...DANGELO/FITZGERALD
HYDROLOGY...
Hazardous weather outlook, May 15, 9:14 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
914 AM EDT THU MAY 15 2014

PAZ004>006-010>012-017>019-024>027-033>036-045-161315-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-
914 AM EDT THU MAY 15 2014

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ028-037-041-042-046-049>053-056>059-063>066-161315-
JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
914 AM EDT THU MAY 15 2014

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

DANGELO

In the hours before

Special weather statement, May 15, 6:05 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
605 PM EDT THU MAY 15 2014

PAZ019-026>028-152300-
HUNTINGDON PA-MIFFLIN PA-JUNIATA PA-SOUTHERN CENTRE PA-
605 PM EDT THU MAY 15 2014

...SPECIAL WEATHER STATEMENT...

AT 604 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR WHIPPLE DAM STATE PARK TO NEAR STRODES MILLS
TO NEAR EAST RUTHERFORD...AND MOVING NORTHEAST AT 40 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  BELLEVILLE AND PINE GROVE MILLS AROUND 610 PM EDT.
  STATE COLLEGE...LEWISTOWN...PARK FOREST VILLAGE...BOALSBURG...
LEMONT...BURNHAM...HOUSERVILLE...MILROY...HIGHLAND PARK AND
YEAGERTOWN AROUND 620 PM EDT.
  BELLEFONTE...PLEASANT GAP...CENTRE HALL...MILESBURG...ALFARATA...
REEDS GAP STATE PARK AND POTTERS MILLS AROUND 630 PM EDT.
  ZION...MILLHEIM...AARONSBURG...SPRING MILLS...COBURN...
MADISONBURG...BALD EAGLE STATE PARK...POE VALLEY STATE PARK AND
BELLTOWN AROUND 640 PM EDT.

THIS INCLUDES THE FOLLOWING INTERSTATES...

INTERSTATE 80 BETWEEN MILE MARKERS 155 AND 170.
INTERSTATE 99 BETWEEN MILE MARKERS 70 AND 85.

LAT...LON 4032 7764 4049 7775 4066 7803 4098 7783
      4106 7768 4104 7758 4096 7751 4098 7735
      4101 7728 4100 7720 4091 7727 4085 7736
      4071 7735
TIME...MOT...LOC 2204Z 211DEG 37KT 4067 7792 4054 7772 4041 7761

LAMBERT
Special weather statement, May 15, 6:52 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
652 PM EDT THU MAY 15 2014

PAZ037-041-152315-
NORTHERN LYCOMING PA-TIOGA PA-
652 PM EDT THU MAY 15 2014

...SPECIAL WEATHER STATEMENT...

AT 651 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ENGLISH CENTER...MOVING NORTH AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MORRIS AROUND 700 PM EDT.
  WELLSBORO...BLOSSBURG...COVINGTON AND ARNOT AROUND 710 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MANSFIELD
UNIVERSITY...SKI SAWMILL SKI AREA AND LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4180 7690 4135 7724 4144 7746 4193 7728
TIME...MOT...LOC 2251Z 200DEG 40KT 4149 7731

DANGELO
Special weather statement, May 15, 6:58 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
658 PM EDT THU MAY 15 2014

PAZ028-050-052-056-057-152330-
SNYDER PA-JUNIATA PA-PERRY PA-NORTHUMBERLAND PA-DAUPHIN PA-
658 PM EDT THU MAY 15 2014

...SPECIAL WEATHER STATEMENT...

AT 657 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
NEW BUFFALO...DUNCANNON AND MARYSVILLE...MOVING NORTH AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MILLERSBURG AROUND 710 PM EDT.
  PORT TREVORTON...MOUNT PLEASANT MILLS...MEISERVILLE AND FREMONT
AROUND 720 PM EDT.
  KREAMER AROUND 730 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PILLOW...LIVERPOOL...
FREEBURG...ENDERS...HERNDON...DAUPHIN...HALIFAX...DALMATIA AND
BERRYSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4042 7717 4080 7703 4078 7684 4055 7672
      4030 7701 4031 7702
TIME...MOT...LOC 2257Z 200DEG 40KT 4047 7703

DANGELO
Local storm report, May 15, 7:17 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
717 PM EDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     LOCK HAVEN              41.14N  77.45W
05/15/2014                   CLINTON            PA   TRAINED SPOTTER

            CARPORT BLOWN OVER. WINDOWS BLOWN OUT.

&&

EVENT NUMBER CTP1400008

DANGELO
Local storm report, May 15, 7:18 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
718 PM EDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     5 S LIVERPOOL           40.50N  76.99W
05/15/2014                   PERRY              PA   911 CALL CENTER

            LARGE STREET DOWN BLOCKING HUGGINS ROAD.

&&

EVENT NUMBER CTP1400009

MACH
Special weather statement, May 15, 7:21 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
721 PM EDT THU MAY 15 2014

PAZ037-041-046-152345-
SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-TIOGA PA-
721 PM EDT THU MAY 15 2014

...SPECIAL WEATHER STATEMENT...

AT 720 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CAMMAL TO NEAR LITTLE PINE STATE PARK TO
NEAR SAND BRIDGE STATE PARK...AND MOVING NORTH AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  ENGLISH CENTER AND TROUT RUN AROUND 730 PM EDT.
  MONTOURSVILLE...MORRIS...BUTTONWOOD...CEDAR RUN...LEETONIA...
LOYALSOCKVILLE AND COGAN STATION AROUND 740 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LITTLE LEAGUE WORLD
SERIES COMPLEX...SKI SAWMILL SKI AREA...GARDEN VIEW...LIBERTY...SOUTH
WILLIAMSPORT...WILLIAMSPORT AIRPORT AND SALLADASBURG.

THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 21 AND 29.

THIS ALSO INCLUDES THE FOLLOWING HIGHWAYS...
 ROUTE 6 BETWEEN ANSONIA AND EAST OF MANSFIELD.
 ROUTE 15 BETWEEN SOUTH WILLIAMSPORT AND MANSFIELD.
 ROUTE 220 BETWEEN EAST OF JERSEY SHORE AND NEAR MONTOURSVILLE ON
I-180.
 STATE ROAD 14 BETWEEN TROUT RUN AND THE BRADFORD COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4179 7698 4168 7688 4160 7687 4159 7681
      4145 7677 4108 7702 4108 7708 4128 7726
      4131 7747 4134 7747 4137 7754 4144 7759
      4186 7744
TIME...MOT...LOC 2320Z 202DEG 42KT 4136 7752 4132 7724 4104 7708

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:53 AM EDTFlash Flood WatchCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more31 hr
May 15, 4:25 PM EDTSpecial Weather StatementCTPFulton65 min
May 15, 5:24 PM EDTSpecial Weather StatementCTPHuntingdon51 min
May 15, 5:35 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Franklin, Perry55 min
May 15, 5:49 PM EDTSpecial Weather StatementCTPClinton26 min
May 15, 6:05 PM EDTSpecial Weather StatementCTPCentre, Mifflin55 min
May 15, 6:26 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Mifflin64 min
May 15, 6:29 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry31 min
May 15, 6:52 PM EDTSpecial Weather StatementCTPTioga23 min
May 15, 6:58 PM EDTSpecial Weather StatementCTPDauphin32 min
May 15, 7:05 PM EDTAreal Flood AdvisoryCTPClinton, Lycoming, Tioga115 min
May 15, 7:21 PM EDTSpecial Weather StatementCTPLycoming, Tioga24 min
May 15, 7:50 PM EDTSpecial Weather StatementCTPSullivan40 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.